Title

From a KKM Theorem to Nash Equilibria in L-Spaces

Abstract

Using a KKM-type theorem for L-spaces and multifunctions, we obtain some results on the existence of fixed points and Nash equilibria in compact L-spaces.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1016/j.topol.2007.10.003

Keywords

KKM theorem, L-spaces, Nash equilibria

Publication Date

2007

Recommended Citation

González, L., S. Kilmer, and J. Rebaza. "From a KKM theorem to Nash equilibria in L-spaces." Topology and its Applications 155, no. 3 (2007): 165-170.

Journal Title

Topology and its Applications

Share

COinS